Czechoslovak Mathematical Journal

Vol. 54, No. 4, 2004 · Contents

Giovanna Idone:
Holder regularity for nonhomogeneous elliptic systems with nonlinearity greater than two

Tadeusz Jankowski:
Multipoint boundary value problems for ODEs. Part II

Miroslav Kures, Wlodzimierz M. Mikulski:
Natural operators lifting vector fields to bundles of Weil contact elements

Jiri Tomas:
Natural $T$-functions on the cotangent bundle of a Weil bundle

Hailong Liu, Liang Sun:
On the minus domination number of graphs

Hailong Liu, Liang Sun:
On domination number of 4-regular graphs

M. Bell, W. Marciszewski:
Function spaces on $\tau$-Corson compacta and tightness of polyadic spaces

Stuart Clary, Jacek Fabrykowski:
Arithmetic progressions, prime numbers, and squarefree integers

Xiao-Dong Zhang:
A note on ultrametric matrices

Nobushige Kurokawa, Masato Wakayama:
A generalization of Lerch's formula

Hishyar Kh. Abdullah:
A note on the oscillation of second order differential equations

Samir H. Saker, Sui Sun Cheng:
Kamenev type oscillation criteria for nonlinear difference equations

Abdullah Altin, Aysegul Erencin:
Some solutions for a class of singular equations

Francis Jordan, Frederic Mynard:
Productively Frechet spaces

Jan W. Cholewa, Tomasz Dlotko:
Cauchy problems in weighted Lebesgue spaces

Ice B. Risteski:
Some higher order complex vector functional equations

Jan Jakubik:
Generalized cardinal properties of lattices and lattice ordered groups

Jui-Chi Huang:
On common fixed points of asymptotically nonexpansive mappings in the intermediate sense

Nikolaos Halidias:
A nontrivial solution for Neumann noncoercive hemivariational inequalities

Zhibo Chen:
Spectra of extended double cover graphs

H. Calisici, A. Pancar:
$\oplus$-cofinitely supplemented modules

[Contents of Czechoslovak Mathematical Journal]